Tricyclic antidepressants and the Brugada syndrome: an example of Brugada waves appearing after the administration of desipramine.
Аннотация
Since its initial description in the early 1990s, the Brugada syndrome has become increasingly familiar to active researchers and practicing clinicians. The Brugada wave, a characteristic electrocardiographic abnormality of downsloping ST-segment elevation in leads V1-V3 and right bundle-branch block morphology, has now been associated with an increased risk of sudden death. Currently, very little is known about the relationship between the Brugada syndrome and tricyclic antidepressants. Accordingly, we report the case of a patient who developed prominent Brugada waves with the administration of increasing doses of desipramine. We believe the mechanism of Brugada wave augmentation or production secondary to tricyclic antidepressants is consistent with the current model of early repolarization. We also speculate that the increased risk of sudden death that may occur with tricyclic antidepressants could be related to the development of the Brugada syndrome. We advocate the judicious use of tricyclic antidepressants in cardiac and elderly patients, with careful monitoring of the electrocardiogram for the development Brugada waves.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.